MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL FREEFORM 6MM X 15 CM; CEREPAK FREEFORM DETACHABLE COIL SYSTEM

MEDOS INTERNATIONAL SARL FREEFORM 6MM X 15 CM; CEREPAK FREEFORM DETACHABLE COIL SYSTEM
Catalog Number SCR120615
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Section d2b ¿ procode: krd/hcg section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Three (3) pictures were provided with the complaint report.The photos show clearly that the carton identifies a uniform coil, while the labeling describes a freeform coil.No other damage or relevant details can be observed.A manufacturing record evaluation was performed for the finished device 31136146 number, and no non-conformances related to the malfunction were identified.The reported complaint regarding an mismatched carton and labels can be confirmed based on the details observed in the photos, however there is not enough information to determine any contributing factors to the issue experienced.This investigation was performed based only on the photos provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of johnson & johnson medtech quality process all devices are manufactured, inspected, and released to approved specifications.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, when placing consignment cerepak coils, it was noted that a freeform 6mm x 15 cm coil (scr120615, 31136146), noted by label and stickers, was received in a cerepak uniform box.There was no patient injury reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: it was reported that when placing items in consignment, it was noted that the cerepak freeform coil (noted by label and stickers) (scr120615 | 31136146) was received in a cerepak uniform box.There was no patient injury report.Three (3) pictures were provided with the complaint report.The photos show clearly that the carton identifies a uniform coil, while the labeling describes a freeform coil.No other damage or relevant details can be observed.The device was returned to cerenovus for further evaluation.A non-sterile cerepak coil package was received contained in the decontamination pouch.Upon receiving the package, visual inspection was performed, and it was noted that the package was identified as a uniform coil, while the outer label was identified as a freeform coil.These findings are consistent with the pictures provided.The packaging was opened, and the inner pouch had a label that identified the coil as a freeform coil.The issue reported regarding the mismatched carton and label was confirmed based on the discrepancies found in the packaging.The reported defect was confirmed to be originated during manufacturing process, this event requires corrective actions and it will be addressed through cerenovus quality system.A manufacturing record evaluation was performed for the finished device 31136146 number, and no non-conformances were initiated during its manufacturing process.However, as a result of the issue reported, a non-conformance has been initiated to perform further assessment and a stop shipment was initiated to stop distribution of lot 31136146.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
FREEFORM 6MM X 15 CM
Common Device Name
CEREPAK FREEFORM DETACHABLE COIL SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
calle circuito int norte 1820
parque industrial salvacar
juarez 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20314856
Report Number3008114965-2024-00946
Device Sequence Number8005155
Product Code KRD
UDI-Device Identifier10886704083177
UDI-Public(01)10886704083177(17)260731(10)31136146
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K220040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberSCR120615
Device Lot Number31136146
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown